# SDR YENA2023062200695

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N653JB
- Make and model: Airbus A320-232
- Aircraft serial: 03039
- Aircraft time: 61,904 hours, 21,891 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FR20 RH DOOR STOP FITTING Ñ1 LOWER INBOARD HOLE CRACK DIRECTION 1 OCLOCK; REF AEROMAN N/R 2023-329227; PERFORMED PERMANENT REPAIR LOCATED FR20 RH DOOR STOP FITTING #1 LOWER INBOARD HOLE IAW A320 SRM 53-11-12-300-010. THIS IS A CAT "A" REPAIR NO FURTHER ACTION IS REQUIRED.
